# SDR AALA201605119001

- Difficulty date: May 10, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 784465
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  EMER LIGHT AT SEAT 24C IS INOPERATIVE.  R & R EMER LIGHT WIRING HARNESS AT SEAT 24C IAW ESPM 20-33-11.  OPERATIONAL CHECKED GOOD IAW AMM 33-51-00-710-001-A.
